Header

UZH-Logo

Maintenance Infos

Donaldson invariants, monodromy groups, and singularities


Ebeling, W; Okonek, C (1990). Donaldson invariants, monodromy groups, and singularities. International Journal of Mathematics, 1(3):233-250.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:06 Dec 2017 21:13
Publisher:World Scientific Publishing
ISSN:0129-167X
Publisher DOI:https://doi.org/10.1142/S0129167X90000149

Download

Full text not available from this repository.
View at publisher